# SDR REXA2014080900823

- Difficulty date: August 9, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,116 hours, 9,471 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE PANEL 684ET CHAFED OVER RIVET HEAD.  MATCH DRILLED NEW FLAP VANE PANEL 684ET IAW SRM 51-40-11-001-001-A01.  PANEL TO BE INSTALLED ON TALLY CARD 296 OPS 192.  PN OFF CC670-14027-3 & PN ON CC670-14027-3.
